MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; GLENOSPHERE, 36MM

EXACTECH, INC. EQUINOXE; GLENOSPHERE, 36MM
Model Number 320-31-36
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant device(s): 300-30-08 - equinoxe preserve stem 8mm; 320-36-00 - 36mm humeral liner +0 unconstrained; 320-10-00 - equinoxe reverse tray adapter plate tray +0; 320-35-01 - small glenoid plate.
 
Event or Problem Description
As reported, approximately 1 year post op initial shoulder surgery, this (b)(6) female patient presented a traumatic acromial fracture and underwent an acromionectomy on (b)(6) 2021.The case report form indicates this event is unlikely related to devices and definitely not related to procedure.This event report was received through clinical data collection activities.Outcome was considered resolved on (b)(6) 2022.
 
Additional Manufacturer Narrative
Section h10: (h3) upon review of the available information, there is no evidence that this is a device related problem and there is no allegation against the device.Implantation of a total joint could result pain, infection, or loosening of total joint hardware.The most likely cause of the reported event was a malunion of a fracture which was likely caused by patient conditions.

Brand Name
EQUINOXE
Common Device Name
GLENOSPHERE, 36MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key13949178
Report Number1038671-2022-00315
Device Sequence Number11960095
Product Code KWT
UDI-Device Identifier10885862534934
UDI-Public10885862534934
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number320-31-36
Device Catalogue Number320-31-36
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/10/2022
Supplement Date Received by Manufacturer04/19/2022
Initial Report FDA Received Date03/30/2022
Supplement Report FDA Received Date05/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient Weight70 KG
Patient EthnicityNon Hispanic
Patient RaceWhite